MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CO-SET INJECTATE PROBE CABLE; 93522

EDWARDS LIFESCIENCES CO-SET INJECTATE PROBE CABLE; 93522
Model Number 93522
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned for evaluation.When it arrives and the product evaluation has been completed, a supplemental report will be submitted.The device history record review was completed and all inspections passed with no non-conformances.
 
Event or Problem Description
It was reported that the 93522 co set cable would not read a temperature of the injectate at all and it would read the temperature low.If the temperature was read low it would give falsely high values for cardiac index output and skew the rest of the hemodynamic profile.When comparing these thermodilution values to the fick cardiac index and output calculated from an svo2 from the same patient it was clear that something was amiss.They knew when they were receiving outputs of 14 to 15 there was no way it was accurate.Patients were not treated based on these numbers.They were able to troubleshoot by exchanging the suspect cable.Patient demographics were unavailable.This was during use.
 
Additional Manufacturer Narrative
After several attempts made to request product return from the customer, there was no response received for the tracking number.The product was not returned for evaluation.If the product does arrive, a supplemental report will be submitted with the evaluation findings.

Brand Name
CO-SET INJECTATE PROBE CABLE
Common Device Name
93522
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jessica atallah
one edwards way
irvine, CA 92614
9492500294
MDR Report Key15352416
Report Number2015691-2022-07691
Device Sequence Number6002834
Product Code KRB
UDI-Device Identifier00690103003260
UDI-Public(01)00690103003260(17)230409(10)S1910083
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K811399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2023
Device Model Number93522
Device Catalogue Number93522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown